Problèmes aux limites non homogenes. VI. (French) Zbl 0117.06904

Full Text: DOI


[1] Agmon, S., TheL^p approach to the Dirichlet problem. I, Annali della Scula Norm. Sup. Pisa, III, 405-448 (1959)
[2] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary …, Comm. Pure Applied Maths., XII, 623-727 (1959) · Zbl 0093.10401
[3] Aronszajn, N.; Milgram, A. N., Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo, 2, 1-61 (1952)
[4] Browder, F. E., Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sc. U.S.A., 45, 365-372 (1959) · Zbl 0093.29402
[5] A. P. Calderon, Intermediate spaces and interpolation. Colloque de Varsovie. Septembre 1960.
[6] Gagliardo, E., Interpolazione di spazi di Banach e applicazioni, Ricerche di Mat., IX, 58-81 (1960) · Zbl 0097.09402
[7] Lions, J. L., Une construction d’espaces d’interpolation, C.R. Acad. Soc. Paris, 251, 1851-1855 (1960) · Zbl 0118.10702
[8] Lions, J. L., Théorèmes de trace et d’interpolation (I), Annali Scuola Norm. Sup. di Pisa, XII, 389-403 (1959) · Zbl 0097.09502
[9] Lions, J. L.; Magenes, E., Problèmes aux limites non homogènes, (I), (III), (IV), (V), Annali Scuola Norm. Sup. Pisa, XIV, 259-308 (1960)
[10] J. L. Lions et E. Magenes, Remarques sur les problèmes aux limites linéaires elliptiques.Rend. Acc. Lincei, giugno 1962.
[11] Lions, J. L.; Magenes, E., Remarque sur les problèmes aux limites pour opérateurs paraboliques, C. R. Acad. Sc. Paris, 251, 2118-2120 (1960) · Zbl 0133.05203
[12] E. Magenes, Sur les problèmes aux limites pour les équations linéaires elliptiques, Colloque Intern. du C.N.R.S. sur les équations aux dérivées partielles, Paris, juin 1962.
[13] Schechter, M., Coerciveness for linear…, Comm. Pure Applied Math., 11, 153-174 (1958) · Zbl 0101.31202
[14] Schechter, M., General boundary value problems…, Comm. Pure Applied Math., 12, 457-486 (1959) · Zbl 0087.30204
[15] M. Schechter, OnL^p estimates and regularitiy. A paraitre.
[16] M. Schechter, Coerciveness inL^p. A paraître. · Zbl 0113.30604
[17] Uspenskii, S. V., Propriétés des classesW_p^r…, Doklady, 132, 60-62 (1960)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.